# SDR ASOA05592

- Difficulty date: July 11, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4175 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHTS BETWEEN ROWS 1-3 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 1-3.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
